Show simple item record

dc.contributor.authorLi, CH
dc.contributor.authorPraeger, CE
dc.contributor.authorZhou, S
dc.date.available2014-05-21T22:43:41Z
dc.date.issued2010-01-01
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000271971000031&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=d4d813f4571fa7d6246bdc0dfeca3a1c
dc.identifier.citationLi, C. H., Praeger, C. E. & Zhou, S. (2010). Imprimitive symmetric graphs with cyclic blocks. EUROPEAN JOURNAL OF COMBINATORICS, 31 (1), pp.362-367. https://doi.org/10.1016/j.ejc.2009.02.006.
dc.identifier.issn0195-6698
dc.identifier.urihttp://hdl.handle.net/11343/29218
dc.languageEnglish
dc.publisherACADEMIC PRESS LTD- ELSEVIER SCIENCE LTD
dc.subjectPure Mathematics
dc.titleImprimitive symmetric graphs with cyclic blocks
dc.typeJournal Article
dc.identifier.doi10.1016/j.ejc.2009.02.006
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentMathematics and Statistics
melbourne.source.titleEUROPEAN JOURNAL OF COMBINATORICS
melbourne.source.volume31
melbourne.source.issue1
melbourne.source.pages362-367
dc.research.codefor101
dc.description.pagestart362
melbourne.publicationid152475
melbourne.elementsid327674
melbourne.contributor.authorZhou, Sanming
melbourne.internal.ingestnoteAbstract bulk upload (2017-07-20)
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record